TitleMultiscale entanglement renormalization ansatz for spin chains with continuously varying criticality
Publication TypeJournal Article
Year of Publication2015
AuthorsBridgeman JC, O'Brien A, Bartlett SD, Doherty AC
JournalPhysical Review B
Volume91
Issue16
Date PublishedJan-04-2015
ISSN1098-0121
URLhttp://link.aps.org/doi/10.1103/PhysRevB.91.165129
DOI10.1103/PhysRevB.91.165129
Short TitlePhys. Rev. B

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo